Fentanyl and darvocet

Common Questions and Answers about Fentanyl and darvocet

actiq

Avatar f tn I can not find a substitute for Darvocet 100. Am taking Lortab and Fentanyl 25 MCG/hr patch. I was also taking Darvocet. I have tried COD # 3 and Tramadol HCL 100 mg. What next? My pain comes from peripheral neuropathy, degenerative disc disease, fibromyalga, severe osteoporosis, limbs where metal has been needed to fix breaks, arthritis. From one to 10, I am a 10 and can only get down to a lowest of 5 now. That is not bearable. Has someone found a sub for D that helps?
271872 tn?1238590391 I remember you saying yesterday that you stopped taking the Fentanyl 8 days ago and the darvocet 2? Is that right? If it is then what you are going through now could be wd's starting over again because of the darvocet wd. Usually with wd's you start to notice you are feeling better after the worst part of 3-4 days and it gets better. You would now be on day 3 off of Darvocets so it should start to get better after maybe one more day. You say you are torn between taking the Darv or not.
614471 tn?1221179194 i have been treated with massive doses of most opiates for over 15yrs now including DHC, MST-inc oramorph and fentanyl....if there anything i can help with.. ***@**** fentanyl in durogesic form (patchs) should be banned.
Avatar f tn if you want to pm me, please feel free. not too many darvocet addicts on here. mostly vicodin and percocet addicts. alot of people think that darvs aren't that bad to come off of. they are. i will help you in any way i can. good luck.
Avatar n tn I made my pain management doctor help me get off Fentanyl (which is 100 times stronger than morphine...a very nasty drug that I did not know about until my former doctor had me hooked...prescribed for severe back pain.) He gave me Clonidine, which works for most people to help with the jitters, restless legs and creepy crawlies, but it brought my blood pressure down too low. So, I took a half dose to help my wds without bringing down my b/p too much. My doctor wants me to STAY on my Darvocet.
Avatar m tn I feel your pain as this is day 4 for me off Fentanyl. Today was a better day, but I have been doing the Thomas diet and the benzos have helped. Knowing how addictive they can be, I tried 5 mg. of Valium last night and didn't sleep as well as I did on 10, but they are invaluable for the first several days. Wean off as soon as possible. All of the amino acids and supplements helped me tremendously to get this far, and I am taking them religiously. Valerian root 1,200 - 1,500 mg.
Avatar n tn I have severe scoliosis, deteriorating disks and bone spurs in my neck. With Darvocet being withdrawn from the market, my doctor put me on Tramadol, 2 x day. Today is my first day on the new meds, I feel rather out of sorts but not too bad yet. Can't tell yet whether it's helping pain or not, since I always hurt. Has anyone else switched to Tramadol? With the Darvocet dose I've been on, can I expect severe withdrawal symptoms? Thanks for your input.
610983 tn?1351309926 s 75mcg and 100mcg for Fentanyl patch available as you are on 50mcg Fentanyl Patch right now and as for Percocet, 10/325 and 10/650. Just try those first with increasements of dosages first and see how that goes. I believe that should help to relieve your pain somewhat, hopefully. Talk to your doctor about this. Good luck. Yes, I have heard about side effects of Methadone and I don't even want to be on it.
186737 tn?1269884660 I am on a fentanyl patch, celebrex, neurontin, and morphine when all that isn't cutting it. I am not taking vitamin C, but someone else mentioned that too the other day, but I can't remember what it was in reference to. So, I am on a hefty helping of pain medications, but still sometimes I am kept up at night with pain. However, I am keeping the fentanyl patch at the lowest possible dose so that I end up being completely without pain and then injuring myself further as a result.
Avatar f tn Hi. I was prescribed Fentanyl Patches for severe osteoarthritis,rheumatoid arth. and degenerative disc disease. the Dr. wanted to put me on 50`s but I refused and he put me on 25`s. The 25`s made me so sick he decreased them to 12`s. I have had serious sweats and nausea from the beginning but have had some pain relief. I talked to the Dr. about the side effects and he basically ridiculed me about it. I stopped going to him and now my family practice dr prescribes them.
772216 tn?1259273237 The Doctor and I discussed different avenues and decided to try the Fentanyl Patch. This was about a year ago now and it has been the only thing that has really helped me. I started with the 75mcg and just in the last few months have gone to the 100mcg. The nice thing about the patch is the fact that I have not had to increase the dose much at all.
Avatar f tn I have an absessed (sp?) tooth and my dr prescribed me darvocet. I also have asthma and I have noticed that my chest is tight and it is harder to breathe. I have only been taking this for 2 days now and only 1 tablet about every 4-5 hours while awake. Is this normal?
Avatar f tn Really great weekend. Sleeping still a big pain in the bu!! Oh yea and the bathroom thing... I have a question, do you think people who start with real pain and then elevate to keep the pain away are addicted? I mean i know they are physically but the mental end of it. After tapering down for 3 weeks and now drug free I have no cravings, I can even get a refill if I want but I really don't want them. Maybe the w/d has changed my mind set. I just can't ever see me picking them up again.
1006065 tn?1251478669 I posted a question before and I apologize for giving so much background and making it so long. No one has responded so I'm gong to post again. I am about to come off 12.5 mcg patches of Fentanyl and I need some advice. I weaned down from 37.5 on my own. But, I'm terrified about coming off and having no more meds in my system.
Avatar f tn ) In your case, I believe your doctor did do you an injustice by starting you on darvocet and rocket blasting you to the fentanyl patch.I have never heard of such a thing and I am in the medical field. I really think that the stronger meds are being prescribed to long term users and not like "bigsalspal" case. In contrast I also see a trend of doctors steering clear of even prescribing a darvocet so to speak. I guess it really depends on the doctor and the patient.
Avatar f tn darvocet is a mix of tylenol and darvon, the darvon can make you very tired, if you can, try taking naprosyn, or motrin, I am suprised that they gave you darvocet, usually they give lortab, good luck and have fun on your trip
Avatar f tn Hi, I am wanting to quit my Darvocet use. I take 6 650mg a day and want to stop. How do I taper and what do I expect in the progress and how long should I do this...I am so sick of them.
200277 tn?1214663674 Darvocet is one of the weaker ones....Be glad that he is only coming off of Darvocet and not Oxy or Opana..... Hot baths work best (for real).. Good Luck.
Avatar m tn What is the danger or addiction potential problem with using Darvocet for pain relieve? And is getting off these things going to create bad WD's?? Any advice on this and some solutions for a plan? I have been on Vic's and Perc's before and got off those before, am I looking at the same WD's with these? I take 5-6 per day, please advice; thank YOU!!
Avatar f tn He did an ultrasound and found my overy is about 3 times normal size. He gave me a prescription for darvocet. He said it was safe to take durring pregnancy but all the info I found said otherwise. Has anyone ever taken it? I'm only 5 weeks and don't want to take anything that may cause birth defects.
Avatar n tn First off it is better to just get off without going to another opiate or drug.. But if you have the darvocet already, and you are going to try this no matter what anyway I will try and help.. Look at it this way.. Darvocet is a lower strength narcotic pain killer than hydrocodone. So if you were addicted to hydro and were not able to taper using it to lessen the effects of the withdrawl, then basically you can use the Darvocet to use to taper off of.. You said you have 22 of them right?
Avatar n tn Boy do I know how you feel! I'm detoxing of Fentanyl & Darvocet & the insomnia is horrible. I had to finally call my DR & he called in some Seroquel. I don't know if that's an option for you or not?? Seroquel was NOT what I wanted. I wanted Clonidine, but had to take what my Dr sent in. It worked. I slept 6 hrs last night. If you DO get that med, be careful. Insomnia *****! I'm on day 9 detoxing off Fentanyl & Darvocet. Good luck!
765775 tn?1366024691 I am a recovering drug addict of 25 yrs in AA and I am so worried about the fact that I have developed a dependency on opiods. but this week I was able to go down from 2-3 norcos and 2-3 darvocet to only a 12.5 MCG fentynal patch and half a norco at night for breakthru pain. I do feel somewhat ok. Does that seem like i have reduced my overall opiod intake or just substituted. This is all under direct DR supervision. What a vicious cycle!
Avatar f tn It has helped me immensely, and I would recommend it to anyone in a similar situation. Your NOT losing your mind. You will be okay. Set your mind to get off the Darvocet, and when you do...you will feel like a huge weight has been lifted off your back. You will be amazed how powerful your mind can be... Good luck to you, and if you need to chat PM me anytime.